# SDR DL72S951691

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND UNIDENTIFIED REPAIR ON TOP SKIN OF RT ELEV BETWEEN NR 5 AND NR 6 HINGE.  INSTALLED PERMANENT REPAIR PER SRM 55-20-3 FIG 4.
